Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental Anesthesia

Dizziness the day after dental procedure

11/05/2008

Question:

I have been severely dizzy all day. I have had numerous crowns, root canals prior to this incident. Yesterday I had a crown done - farthest back tooth on the top right.

I still have a little swelling and some discomfort - not too much. Is it possible that my dizziness is the result of the novicane? I didnt have anything else - just 2 shots. I am prone to migraines - but I dont have one today - dizziness is only symptom.

Answer:

It is unlikely that dizziness is due to local anesthesia after an hour or two at most. If the symptoms persist, you should seek medical consultation.

For more information:

Go to the Dental Anesthesia health topic, where you can:

Response by:

Steven I Ganzberg, SB, DMD, MS Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University